Sobolev inequalities: Symmetrization and self-improvement via truncation

Joaquim Martin, Mario Milman, Evgeniy Pustylnik

Research output: Contribution to journalArticleResearchpeer-review

25 Citations (Scopus)

Abstract

We develop a new method to obtain symmetrization inequalities of Sobolev type. Our approach leads to new inequalities and considerable simplification in the theory of embeddings of Sobolev spaces based on rearrangement invariant spaces. © 2007 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)677-695
JournalJournal of Functional Analysis
Volume252
DOIs
Publication statusPublished - 15 Nov 2007

Keywords

  • Inequalities
  • Self-improving
  • Sobolev
  • Symmetrization
  • Truncation

Fingerprint Dive into the research topics of 'Sobolev inequalities: Symmetrization and self-improvement via truncation'. Together they form a unique fingerprint.

  • Cite this